Research Article | Open Access
D. L. Suthar, Mitku Andualem, Belete Debalkie, "A Study on Generalized Multivariable Mittag-Leffler Function via Generalized Fractional Calculus Operators", Journal of Mathematics, vol. 2019, Article ID 9864737, 7 pages, 2019. https://doi.org/10.1155/2019/9864737
A Study on Generalized Multivariable Mittag-Leffler Function via Generalized Fractional Calculus Operators
We study some properties of generalized multivariable Mittag-Leffler function. Also we establish two theorems, which give the images of this function under the generalized fractional integral operators involving Fox’s H-function as kernel. Relating affirmations in terms of Saigo, Erdélyi-Kober, Riemann-Liouville, and Weyl type of fractional integrals are also presented. Some known special cases have also been mentioned in the concluding section.
1. Introduction and Preliminaries
Recently, Gurjar et al.  introduced a multivariable generalized Mittag-Leffler (M-L) function; this function and its special cases have recently found various essential applications in solving problems in physics, biology, engineering and applied sciences (see; [2–5]). The function is defined for and aswhereSome important special cases of the multivariable generalized M-L function are enumerated below:(1)If in (1), the function reduces to multivariate analogue of generalized M-L function which was defined by Saxena et al.  aswhere and (2)If we set in (1), then the function reduces to another type of multivariate generalized M-L function which was also defined by Saxena et al.  aswhere and (3)If we put , equation (1) reduces to generalized M-L function which was defined by Salim and Faraj  aswhere (4)By setting , and in (1) considered by Shukla and Prajapati , in addition to that, if , defined by Prabhakar .(5)If and in Eq. (1), it reduces to Wiman’s function , moreover if , Mittag-Leffler function  will be the result.
In the present paper, our aim is to study some fundamental properties of multivariable generalized M-L function defined in equation (1). For that, we consider two generalized fractional integral operators involving Fox’s H-function as kernel, defined by Kalla [12, 13] and further studied by Srivastava and Buschman . Recently, Garg, Rao and Kalla  studied some fractional calculus properties of M-L type function, involving these fractional calculus operators. We use the following notations for the left-sided and right-sided generalized fractional integral operators:andwhere and represent the expressions and respectively, with . Here the symbol stands for well-known Fox’s H-function, defined by means of the following Mellin-Barnes type integral :whereand is a suitable contour in . The orders are integers, and the parameters are such that For the conditions of analyticity of the H-function and other details, one can see [16, 17]. Throughout the present paper, we assume that these conditions are satisfied by the H-function.
For our purpose, we recall the definition of generalized Wright hypergeometric function (see, for details, Srivastava and Karlsson ), for and , with defined as follows:The generalized Wright function was introduced by Wright  in the form of (10) under the condition:
2. Images of the Generalized Multivariable M-L Function under the Generalized Fractional Integral Operators
In this section, we consider two generalized fractional integral operators involving the Fox’s H-function as the kernels and derived the following theorems:
Theorem 1. Let such that and be the generalized left-side fractional integral operator (6), then there hold the result true:provided that(i)(ii)(iii)(iv), where
Proof. Using the definition (6) in the left hand side of (12), writing the functions in the form given by (1) and (8), interchanging the order of integration and summations under the statement of Theorem 1, we obtainTo evaluate the -integral substituting , we obtainFinally on evaluating the integral as beta integral and re-interpreting the result in terms of H-Function and generalized multivariable M-L function, we easily arrive at the result (12).
Theorem 2. Assume such that and be the generalized right-side fractional integral operator (7), thenprovided that(i)(ii)(iii)(iv) where
3. Images of the Generalized Multivariable M-L Function under the Saigo’s Fractional Integral Operators
If we choose and in the Theorems 1 and 2, then the fractional integral operators and reduce to the corresponding Saigo’s operators [20, 21]. These operators are connected by the following functional relations:andwhere the operators and respectively denote the Saigo’s left-side and right-side fractional integral operators and are defined as and
Lemma 3. Let Then their exists the relation (1)If and , then(2)If and , then
Now, on using the above mentioned substitutions and relations, we obtain the following images of the generalized multivariable M-L function under the fractional integral operators of Saigo type:
Corollary 4. Let ; such that , then the following formula holds:
Corollary 5. Assume such that , then
4. Images of the Generalized Multivariable Mittage-Leffler Function under the Erdélyi-Kober Fractional Integral Operators
If we take in the Saigo’s fractional integral operators (18) and (19), then due to Saigo , we getandwhere the Erdélyi-Kober fractional integral operators are defined byandWe now give images of the generalized multivariable M-L function under the Erdélyi-Kober fractional integral operators:
Corollary 6. Let such that , then
Corollary 7. Let such that , then
5. Special Cases
In this section, we consider some consequences and applications of the results derived in the previous sections. If we take , then the fractional calculus operators (18) and (19), respectively, reduce to the Riemann-Liouville and Weyl fractional integral operators. Hence, we obtain the following image formulas:
Corollary 8. Let such that , then the following formula holds:where the Riemann-Liouville fractional integral operator is defined by
Corollary 9. Assume such that , then the following result is true:where the Weyl type fractional integral operator is given by
6. Concluding Remark
The generalized multivariable M-L function is interesting due to the various (described in introduction section) M-L functions that follow as its particular cases, so the generalized fractional calculus formulas are deduced in this communication, and we can find many applications giving the Saigo, Erdelyi-Kober, Riemann-Liouville and Weyl type fractional integrals of aforementioned functions on taking special cases into account. For various other special cases we refer to [22–27] and we left results for the interested readers.
No data were used to support this study.
Conflicts of Interest
The authors declare that there are no conflicts of interest regarding the publication of this paper.
- M. K. Gurjar, J. C. Prajapati, and K. Gupta, “A study on generalized Mittag-Leffler function via fractional calculus,” Journal of Inequalities and Special Functions, vol. 5, no. 3, pp. 6–13, 2014.
- J. Singh, “A new analysis for fractional rumor spreading dynamical model in a social network with Mittag-Leffler law,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 29, no. 1, p. 013137, 2019.
- J. Singh, D. Kumar, and D. Baleanu, “New aspects of fractional Biswas–Milovic model with Mittag-Leffler law,” Mathematical Modelling of Natural Phenomena, vol. 14, no. 3, Article ID 303, p. 23, 2019.
- D. L. Suthar and H. Amsalu, “Fractional integral and derivative formulas by using marichev-saigo-maeda operators involving the S-function,” Abstract and Applied Analysis, vol. 2019, Article ID 6487687, 19 pages, 2019.
- D. L. Suthar and A. Mangesha, “Generalized fractional integral formulas for the k-Bessel function,” Journal of Mathematics, vol. 2018, Article ID 5198621, 8 pages, 2018.
- R. K. Saxena, S. L. Kalla, and R. Saxena, “Multivariate analogue of generalized Mittag-Leffler function,” Integral Transforms and Special Functions, vol. 22, no. 7, pp. 533–548, 2011.
- T. O. Salim and A. W. Faraj, “A generalization of Mittag-Leffler function and integral operator associated with fractional calculus,” Fractional Calculus and Applied Analysis, vol. 3, pp. 1–13, 2012.
- A. K. Shukla and J. C. Prajapati, “On a generalization of Mittag-Leffler function and its properties,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 797–811, 2007.
- T. R. Prabhakar, “A singular integral equation with a generalized Mittag Leffler function in the kernel,” Yokohama Mathematical Journal, vol. 19, pp. 7–15, 1971.
- A. Wiman, “Uber den fundamental satz in der theory der functionen,” Acta Mathematica, vol. 29, no. 1, pp. 191–201, 1905.
- M. G. Mittag-Leffler, “Sur la nouvelle fonction,” Comptes rendus de l'Académie des Sciences, vol. 137, pp. 554–558, 1903.
- S. L. Kalla, “Integral operators involving Fox’s H-function,” Acta Mexicana de Ciencia y Tecnología, vol. 3, pp. 117–122, 1969.
- S. L. Kalla, “Integral operators involving Fox’s H-function II,” Nota Cien. Tec., vol. 7, no. 2, pp. 72–79, 1969.
- H. M. Srivastava and R. G. Buschman, “Integral operators involving Fox’s H –function,” Acta Mexicana de Ciencia y Tecnología, vol. 7, pp. 21–28, 1973.
- M. Garg, A. Rao, and S. L. Kalla, “On Mittag-Leffler type function and fractional calculus operators,” Mathematica Balkanica, vol. 21, no. 3-4, pp. 349–360, 2007.
- H. M. Srivastava, K. C. Gupta, and S. P. Goyal, The H -Functions on One and Two Variables, South Asian Publisher’s, New Delhi, India, 1981.
- A. M. Mathai and R. K. Saxena, The H -Function with Applications in Statistics and Other Disciplines, Wiley Eastern Ltd., New Delhi and John Wiley and Sons Inc, New-York, 1978.
- H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.
- E. M. Wright, “The asymptotic expansion of the generalized hypergeometric function,” Journal of the London Mathematical Society, vol. 10, no. 4, pp. 286–293, 1935.
- M. Saigo, “A remark on integral operators involving the Gaüss hypergeometric functions,” Mathematical Reports of College of General Education, Kyushu University, vol. 11, no. 2, pp. 135–143, 1978.
- M. Saigo, “A certain boundary value problem for the Euler-Darboux Equations II,” Mathematica Japonica, vol. 26, no. 1, pp. 103–119, 1981.
- V. N. Mishra, D. L. Suthar, and S. D. Purohit, “Marichev-Saigo-Maeda fractional calculus operators, Srivastava polynomials and generalized Mittag-Leffler function,” Cogent Mathematics, vol. 4, Article ID 1320830, pp. 1–11, 2017.
- S. D. Purohit, S. L. Kalla, and D. L. Suthar, “Fractional integral operators and the multiindex Mittag-Leffler functions,” Scientia. Series A. Mathematical Sciences. New Series, vol. 21, pp. 87–96, 2011.
- S. D. Purohit, D. L. Suthar, and S. L. Kalla, “Some results on fractional calculus operators associated with the M-function,” Hadronic Journal, vol. 33, no. 3, pp. 225–236, 2010.
- R. K. Saxena, J. Ram, and D. L. Suthar, “Fractional calculus of generalized Mittag-Leffler functions,” Indian Academy of Mathematics, vol. 31, no. 1, pp. 165–172, 2009.
- D. L. Suthar, H. Habenom, and H. Tadesse, “Generalized fractional calculus formulas for a product of Mittag-Leffler function and multivariable polynomials,” International Journal of Applied and Computational Mathematics, vol. 4, no. 1, pp. 1–12, 2018.
- D. L. Suthar and S. D. Purohit, “Unified fractional integral formulae for the generalized Mittag-Leffler functions,” Journal of Science and Arts, vol. 27, no. 2, pp. 117–124, 2014.
Copyright © 2019 D. L. Suthar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.